MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number N161
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes Diarrhea (1811); Vomiting (2144); Dizziness (2194); Malaise (2359); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that electrogram (egm) review of this cardiac resynchronization therapy defibrillator (crt-d) system revealed oversensed noise with pacing inhibition on the right ventricular (rv) lead channel.Technical services (ts) states that the noise looked like electromagnetic interference (emi), as the signals were too fast for mypotential noise.The patient does not recall what they were doing at the time of the episode, and no further episodes have been stored.All lead measurements are within normal limits.Technical services (ts) reviewed troubleshooting options and programming considerations.This crt-d system remains in service, and will continue to be monitored at this time.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that electrogram (egm) review of this cardiac resynchronization therapy defibrillator (crt-d) system revealed oversensed noise with pacing inhibition on the right ventricular (rv) lead channel.Technical services (ts) states that the noise looked like electromagnetic interference (emi), as the signals were too fast for mypotential noise.The patient does not recall what they were doing at the time of the episode, and no further episodes have been stored.All lead measurements are within normal limits.Technical services (ts) reviewed troubleshooting options and programming considerations.This crt-d system remains in service, and will continue to be monitored at this time.No adverse patient effects were reported.Additional information received reported that this cardiac resynchronization therapy defibrillator (crt-d) system stored another episode with similar noise observed on the right ventricular (rv) lead channel, and electromagnetic interference (emi) was suspected.At the time of the previous episode in october, the patient reported dizziness, feeling sick, vomiting, and diarrhea.The patient was scheduled for a follow up visit.This crt-d remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that electrogram (egm) review of this cardiac resynchronization therapy defibrillator (crt-d) system revealed oversensed noise with pacing inhibition on the right ventricular (rv) lead channel.Technical services (ts) states that the noise looked like electromagnetic interference (emi), as the signals were too fast for mypotential noise.The patient does not recall what they were doing at the time of the episode, and no further episodes have been stored.All lead measurements are within normal limits.Technical services (ts) reviewed troubleshooting options and programming considerations.This crt-d system remains in service, and will continue to be monitored at this time.No adverse patient effects were reported.Additional information received reported that this cardiac resynchronization therapy defibrillator (crt-d) system stored another episode with similar noise observed on the right ventricular (rv) lead channel, and electromagnetic interference (emi) was suspected.At the time of the previous episode in october, the patient reported dizziness, feeling sick, vomiting, and diarrhea.The patient was scheduled for a follow up visit.This crt-d remains in service.No additional adverse patient effects were reported.According to additional information this crt-d was explanted at the physician's discretion for a therapy upgrade.No additional adverse patient effects were reported outside of replacement procedure.

Brand Name
INCEPTA CRT-D
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17990357
Report Number2124215-2023-58832
Device Sequence Number7428961
Product Code LWP
UDI-Device Identifier00802526481000
UDI-Public00802526481000
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2016
Device Model NumberN161
Device Catalogue NumberN161
Device Lot Number499973
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/13/2023
03/12/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/05/2024
03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale